# SDR AALA202510146619

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 27,058 hours, 3,299 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR 3F1L DOOR DAMAGED PAX GOT STUCK IN LAV. DOOR TOP LATCH FOUND RETRACTED, MAINTENANCE ADJUSTED PLAIN IN CORRECT POSITION OPS OK.
